# SDR TSAA9951048

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT HAND ELEVATOR TRIM TAB CRACKED AT HINGE CUT-OUT AREA ELEVATOR STA 39.02.  REPAIRED PER SRM 51-40-7.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
